I received a pneumonia, flu, tetanus vaccine, is my reaction normal?

I got a pneumonia vaccine 2 days ago and the first night I started having a high pitched cough with trouble talking sometimes. Is this normal? I have also had a flu vaccine and tetanus vaccine on the same day. Should I be worried about this high pitched cough and sometimes having trouble speaking

Age: 34
Female
Medications: Ventolin
General Information: I have a congenital heart defect which is called tetralogy of fallot. I also have asthma

advertisement:
  Subscribe  
Notify of
Dr.Honey
Member
Dr.Honey

Hi..
Your symptoms appears to be a side effect of the vaccination that you have got.

As you have other medical conditions excessive or aggressive coughing should be taken care of..

So my suggestion is to consult your Physician or an Emergency room and get evaluated..

If needed cough suppressant medication can be advised..

Hope this helps..

Regards..